# SDR CALA2013102192231

- Difficulty date: October 21, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 54,749 hours, 21,772 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

DURING ENGINE START,  NR 1 ENGINE WENT TO RED LINE AT 715 DEGREES FOR 5 SECONDS ON RESTART.  ENGINE STARTED TO STABLIZE & THEN RACED TO RED LINE, SHUTDOWN ENGINE.  CHECKED, NO DEFECTS NOTED.   STARTED ENGINE FOR FOURTH TIME & ALLOWED ENGINE TO STABILIZE.  ENGINE STABILIZED AT 660 DEGREES & DID NOT RISE OR RETREAT IAW JRH 2-40-52.  REPLACED MR 73252 EIU, OPS TESTED GOOD IAW JRH 2-40-52.  TEMPS NORMAL AT START 551.
